# SDR SWIA202163481

- Difficulty date: October 12, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP LOWER SKIN CHAFED WHERE PANEL 586BB MEETS THE LOWER SKIN     (C-CHECK RO 1/7/2022)    REMOVED CHAFE ON R/H INBD LOWER SKIN WHERE PANEL 586BB MEETS THE LOWER SKIN IAW CRJ 700 SRM 51-12-00-001-001-A01. FOUND TO BE IN LIMITS. COMPLIED WITH ALL STEPS OF REO 670-57-52-509 REV -- DATED 2021/11/02. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
